×

Found 77 Documents (Results 1–77)

100
MathJax

The central limit theorem and the strong law of large numbers in the spaces \(l_p(X)\), \(1\leq p<+\infty\). (English. Russian original) Zbl 0382.60024

Theory Probab. Appl. 21(1976), 780-790 (1977); translation from Teor. Veroyatn. Primen. 21, 802-812 (1976).
MSC:  60F05 60F15 60B05
PDF BibTeX XML Cite
Full Text: DOI

Method of potential in boundary problems for processes with independent increases and jumps of the same sign. (English. Russian original) Zbl 0368.60086

Theory Probab. Appl. 21(1976), 243-249 (1977); translation from Teor. Veroyatn. Primen. 21, 253-259 (1976).
MSC:  60J45 60J50 60J99 60J75
PDF BibTeX XML Cite
Full Text: DOI

Conditions for convergence to limit processes and the strong law of large numbers for queueing systems. (English. Russian original) Zbl 0366.60116

Theory Probab. Appl. 21(1976), 545-556 (1977); translation from Teor. Veroyatn. Primen. 21, 559-570 (1976).
MSC:  60K25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification